International Journal of Science and Technology

International Journal of Science and Technology>> Volume 7, Number 9, September 2017

International Journal of Science and Technology


On the Spectral Expansion Formula for a Class Of Dirac Differential Equations with Piecewise Continuous Coefficient

Full Text Pdf Pdf
Author Kh. R. Mamedov, Ö. Akçay
On Pages 865-870
Volume No. 2
Issue No. 12
Issue Date December, 2012
Publishing Date December, 2012
Keywords Dirac operator, expansion formula, resolvent operator.


Abstract

In this paper, we consider a first order Dirac differential equations system with discontinuous coefficient on the half line . The resolvent operator is constructed and the expansion formula or equivalently Parseval equation is obtained by applying the method of Titchmarsh.

Seperator
    Journal of Science and Technology | Journal of Information and Communication Technology     
Copyrights
© 2012 IRPN Publishers